# SDR 04FDEA03386

- Difficulty date: December 7, 2004
- Submitted: December 8, 2004
- Operation: Air carrier
- Aircraft: N377FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47965
- Aircraft time: 82,189 hours, 30,715 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Hinge Bracket
- Part number: AMC73051
- Condition: Gouged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER REAR SPAR, UPPER RUDDER HINGE FITTING BENT AND GOUGED.  REMOVED AND REPLACED UPPER RUDDER HINGE SUPPORT BRACKET IAW MD10-10 MM 55-53-01-2 AND EA 8-  5530-83844, STABILIZER- VERTICAL STABILIZER RUDDER HINGE BRACKET, REPAIR.  REFERENCE NON-ROUTINE N01059.
